Maryland, 2012

Astronomical Low Tide in Maryland, February 26, 2012

February 26, 2012 · NWS PHI · 4 events in 4 counties and zones

m. EST on the 25th in the Gulf of Saint Lawrence) on the 25th caused blowout tides along the Maryland Eastern Shore during the afternoon high tide cycle on the 26th.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The residual effect from the strong west winds circulating around an intense low pressure system moving through the Canadian Maritimes (it bottomed at 963 millibars at 1 p.m. EST on the 25th in the Gulf of Saint Lawrence) on the 25th caused blowout tides along the Maryland Eastern Shore during the afternoon high tide cycle on the 26th. The lowest tides included 1.87 feet below mean lower low water in Cambridge (Dorchester County) and 1.80 feet below mean lower low water in Tolchester Beach (Kent County). Low water problems or blowout conditions start at 1.8 feet below mean lower low water.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 26, 11:21 AM EST, 39 minutes earlier.

Area forecast discussion, Feb 26, 11:21 AM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EST SUN FEB 26 2012

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO SETTLE OVER OUR AREA THROUGH THIS
AFTERNOON, THEN MOVE OFFSHORE LATER TONIGHT AND MONDAY. A COLD
FRONT WILL CROSS THE REGION MONDAY NIGHT, FOLLOWED BY CANADIAN HIGH
PRESSURE TUESDAY. STRONG LOW PRESSURE IN THE MIDWEST WEDNESDAY WILL
DEVELOP A SECONDARY LOW EAST OF NEW JERSEY WEDNESDAY NIGHT WITH
THAT LOW ORGANIZING AND HEADING SEAWARD THURSDAY. WEAK HIGH PRESSURE
WILL FOLD BACK INTO THE REGION FRIDAY. LOW PRESSURE SHOULD AFFECT
THE EAST COAST NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE IS SETTLING MAINLY JUST SOUTH OF THE AREA THIS
MORNING, HOWEVER A PRESSURE GRADIENT REMAINS OVER OUR REGION. THIS
WILL WEAKEN THROUGH THE REMAINDER OF THE DAY AS HIGH PRESSURE
CRESTS MORE OVER THE ENTIRE MID ATLANTIC. IT APPEARS THERE IS A
WEAK SURFACE TROUGH UP ACROSS THE HUDSON VALLEY TO NEAR
NORTHEASTERN PENNSYLVANIA AT MID MORNING. THE WINDS ARE A BIT MORE
NORTHWESTERLY PROBABLY DUE TO THIS TROUGH AND ALSO THE CENTER OF
THE SURFACE HIGH TO OUR SOUTH. THIS WILL RESULT IN SOME LOCALLY
BRISK CONDITIONS THROUGH ABOUT MIDDAY BEFORE SUBSIDING.

THE 12Z STERLING, VA RAOB IS RATHER DRY WITH A SHARP INVERSION
AROUND 900 MB. FARTHER TO THE NORTHWEST, A SHALLOW MOIST LAYER
RESIDES JUST UNDER THE INVERSION WHICH IS TRAPPING AN AREA OF
STRATOCUMULUS. THIS IS TRYING TO SLIDE SOUTHEASTWARD BUT IS
RUNNING INTO EVEN DRIER AIR. SOME STRATOCUMULUS WILL DEVELOP ON
THE SOUTHEAST FRINGE OF THE CLOUD MASS, HOWEVER PLENTY OF SUNSHINE
IS STILL EXPECTED ACROSS THE REGION. A BIT MORE CLOUDS WERE
PAINTED IN ACROSS THE FAR NORTHWEST ZONES FOR AWHILE THOUGH TODAY.
THE HOURLY TEMPERATURES WERE ADJUSTED A BIT, WITH THE TEMPERATURES
BUMPED UP A LITTLE BIT FASTER GIVEN PLENTY OF SUNSHINE AND A
NORTHWEST FLOW. NO SIGNIFICANT CHANGES WERE MADE TO THE HIGHS
ATTM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
THE HIGH PRESSURE SYSTEM WILL BE CENTERED JUST TO OUR SOUTH THIS
EVENING AND DRIFT SLOWLY OFF TO THE EAST OVERNIGHT. IT WILL
CONTINUE TO SUPPLY US WITH MOSTLY CLEAR SKIES. WITH VERY LIGHT,
AND PRACTICALLY CALM, SOUTHERLY WINDS, LOW TEMPERATURES WILL BE
IN THE 20S TO LOWER 30S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AGAIN...THE MOST ACTIVE TIME DURING THIS PERIOD APPEARS TO BE
WEDNESDAY INTO THURSDAY...WITH SOME POTENTIAL FOR ANOTHER SYSTEM
EARLY DURING NEXT WEEKEND.

MONDAY LOOKS DRY WITH HIGH PRESSURE EAST OF THE MID ATLANTIC COAST
AND SHORT WAVE MID LEVEL RIDGING. MID CLOUDS ARE POSSIBLE DURING THE
AFTERNOON ACROSS NORTHERN AREAS...BUT FOR THE REST OF THE AREA
MOSTLY SUNNY LOOKS OK. AFTER A FAIRLY COLD START...THE DRY AIRMASS
SHOULD ALLOW TEMPERATURES TO REBOUND INTO THE 50S. 850 MB
TEMPERATURES SUGGEST HIGHS COULD REACH NEAR 60 ACROSS SOUTHERN
AREAS. THE RETURN FLOW AROUND THE OFFSHORE HIGH COULD RESULT IN 20
TO 25 MPH SOUTHWEST WIND GUSTS IN THE AFTERNOON.

A FAIRLY POTENT NORTHERN STREAM SHORT WAVE SHOULD PASS JUST NORTH OF
THE AREA AROUND 0600 UTC TUESDAY. THE BEST WARM AIR ADVECTION AHEAD
OF THE FRONT APPEARS TO OCCUR NORTH OF THE AREA. WITH THE COLUMN AS
DRY AS EXPECTED...LITTLE IN THE WAY OF PRECIPITATION AHEAD OF THE
SHORT WAVE IS EXPECTED OVER NORTHERN AREAS.

THE SHORT WAVE WILL DRIVE A COLD FRONT THROUGH THE AREA BETWEEN 0300
UTC AND 0600 UTC TUESDAY. A BAND OF STRATOCUMULUS SHOULD ACCOMPANY
THE FRONT...BUT AGAIN THE AIRMASS LOOKS TO BE TOO DRY FOR
PRECIPITATION...EVEN ACROSS THE HIGHER TERRAIN. PERHAPS THE MOST
NOTICEABLE SENSIBLE WEATHER ELEMENT WITH THE FRONT WILL BE THE WIND.
MODEL SOUNDINGS ARE SHOWING 25 TO 30 KNOTS OF WIND AT THE TOP OF THE
INVERSION. WHILE IT IS TYPICALLY TOUGH TO GET GUSTY WINDS AT NIGH
OUTSIDE OF THE TERRAIN AND NEAR THE COAST...MOST PLACES COULD SEE 25
MPH WIND GUSTS LATE MONDAY NIGHT. WITH THE AIRMASS FAIRLY WELL
MIXED...MOS NUMBERS ARE CLOSE AND ACCEPTED FOR LOWS.

THE AIRMASS DRIES FAIRLY QUICKLY TUESDAY...WITH THE BEST GRADIENT
DURING THE MORNING HOURS. A FEW WIND GUSTS TO 25 MPH ARE POSSIBLE
TUESDAY MORNING...BEFORE THE GRADIENT DROPS OFF WITH THE APPROACH OF
HIGH PRESSURE. THE AIRMASS BEHIND THE FRONT IS ABUT 10 DEGREES
COOLER THAN THE AIRMASS AHEAD OF IT...AND THIS IS CAPTURED WELL BY
THE MOS BLEND.

WARM AIR ADVECTION COMMENCES TUESDAY NIGHT AHEAD OF THE CLOSED MID
LEVEL SYSTEM ACROSS THE MIDWEST. A SURFACE WARM FRONT WILL TRY TO
EDGE NORTHEAST TOWARD THE REGION...GIVEN THE ONCOMING AIRMASS
SOMETHING TO OVERRUN.  THE AIRMASS IN PLACE SHOULD BE VERY DRY TO
START...AND MOST OF THE WARM AIR ADVECTION SHOULD GO INTO MOISTENING
THE COLUMN. A CHANCE OF PRECIPITATION WAS MAINTAINED FOR LATE
TUESDAY...WITH THE BEST CHANCE JUST NORTH OF THE SURFACE WARM FRONT.

THE SHORT WAVE TRIGGERING THE MIDWEEK EVENT IS STILL WELL WEST OF
THE WEST COAST...SO TIMING HERE IS STILL A BIT PROBLEMATIC.
HOWEVER...MODELS ARE COMING AROUND TO A SLOWER/COLDER SOLUTION (WITH
THE 0000 UTC GFS STILL PROBABLY A BIT TOO WARM). IT APPEARS AS
THOUGH A WEAK SURFACE WAVE WILL DEVELOP ON THE WARM FRONT...PROBABLY
KEEPING IT SOUTH OF THE AREA THROUGH WEDNESDAY. HOWEVER...THIS IS
STILL A FEW DAYS AWAY...AND THE POSITION OF THE WARM FRONT IS STILL
UNCERTAIN. IT WILL HAVE A MAJOR IMPACT ON THE FORECAST FOR WEDNESDAY
AND THURSDAY.

RIGHT NOW...IT APPEAR AS THOUGH MID LEVEL FRONTOGENETIC FORCING SETS
UP BETWEEN THE SURFACE AND 850 MB WARM FRONT. THIS SHOULD BE ACROSS
THE LEHIGH VALLEY...SOUTHERN POCONOS AND NORTHWEST NEW JERSEY.
EVAPORATIVE COOLING SHOULD PLAY A ROLE HERE...PERHAPS ALLOWING THE
COLUMN TO COOL ENOUGH FOR A FEW INCHES OF SNOW BEFORE THE COLUMN
GETS TOO WARM TO SUPPORT SNOWFLAKE DEVELOPMENT. WHAT HAPPENS AFTER
THIS IS A BIT MURKIER. IT APPEARS AS THOUGH THE BULK OF THE
PRECIPITATION AFTER THIS WILL FALL DURING THE DAYLIGHT INTO EVENING
HOURS. THIS COULD NEGATE COOLING FROM THE SNOW THAT FALLS
EARLIER...SO IT IS NOT CLEAR JUST HOW MUCH ICE WILL OCCUR WITH THIS
SYSTEM

FURTHER SOUTH...THE COLUMN IS TOO WARM FOR SNOW...AND THE BEST
INSTABILITY LOOKS TO REMAIN SOUTH OF THE AREA. THIS MEANS A COLD
RANI FOR JUST ABOUT ALL OTHER AREAS. SHOULD THE WARM FRONT VENTURE
AS FAR NORTH AS THE SOUTHERNMOST ZONES...CONVECTIVE PROCESSES COULD
BECOME IMPORTANT. HOWEVER...AT THIS TIME...THAT LOOKS LIKE A LONG
SHOT. THE COLD HIGH TO THE NORTH COULD KEEP THE FRONT JUST SOUTH OF
THE AREA.

WHEN AND WHERE A SECONDARY DEVELOPS WEDNESDAY NIGHT AND THURSDAY IS
PROBLEMATIC AT BEST. THERE IS NOT A CONSENSUS ON THIS YET. THE
POTENTIAL EXISTS FOR WINTRY PRECIPITATION ACROSS NORTHERN AREAS
WEDNESDAY NIGHT AND THE FIRST PART OF THURSDAY...BUT MUCH HINGES ON
THE PLACEMENT OF THE LOW. COLD AIR WILL BE AVAILABLE JUST TO THE
NORTHWEST OF THE AREA...BUT JUST WHERE THIS WILL BE IMPORTANT IS
STILL A BIG QUESTION MARK. FOR NOW...NOT MUCH WAS CHANGED FROM THE
PREVIOUS FORECAST. AS MENTIONED EARLIER...THE TRIGGERING SYSTEM FOR
THIS EVENT IS STILL WEST OF THE EVEN THE WEST COAST...SO STAY TUNED.

SOME CLEARING SHOULD OCCUR THURSDAY NIGHT AND FRIDAY...WITH ANOTHER
SYSTEM FOR NEXT WEEKEND. GIVEN THE MODEL SPREAD ON THAT SYSTEM...NOT
MUCH CHANGE WAS MADE TO THE SATURDAY PORTION OF THE FORECAST.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGH PRESSURE SETTLING INTO OUR AREA GRADUALLY FROM THE WEST AND
SOUTHWEST TODAY. A NORTHWESTERLY FLOW WILL HANG ON THOUGH FOR AWHILE
LONGER AND GUST LOCALLY TO AROUND 20 KNOTS. THE SURFACE WINDS WERE
ADJUSTED A BIT MORE NORTHWEST FOR AWHILE BASED ON TRENDS SO FAR
THIS MORNING. AS THE SURFACE HIGH BUILDS OVER THE AREA THIS
AFTERNOON, THE WINDS ARE EXPECTED TO DIMINISH AND START SHIFTING
TO THE WEST. THERE IS PLENTY OF DRY AIR WITH THE SURFACE HIGH,
WHICH WILL EQUATE TO LITTLE TO NO CLOUDS. THE MASS OF
STRATOCUMULUS JUST TO OUR WEST WILL GRADUALLY DISSIPATE. SOME OF
THIS HOWEVER MAY TRY AND OOZE TO NEAR KABE AND KRDG FOR A TIME.
OVERALL, VFR CONDITIONS ARE EXPECTED. AS THE HIGH DRIFTS OFF TO
THE EAST TONIGHT, SKIES WILL REMAIN MAINLY CLEAR AND WINDS WILL
BECOME SOUTHERLY AT 5 KNOTS OR LESS.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED MONDAY AS HIGH PRESSURE CONTINUES TO
MOVE AWAY EAST OF THE MID ATLANTIC COAST. THE RETURN FLOW AROUND THE
HIGH COULD RESULT IN SOUTHWEST WIND GUSTS AROUND 20 KNOTS...
ESPECIALLY FOR THE PHILADELPHIA METRO AIRPORTS.

A COLD FRONT IS EXPECTED TO CROSS THE REGION BETWEEN 0300 UTC AND
0600 UTC TUESDAY. A BAND OF VFR CLOUDS IS EXPECTED WITH THE FRONT...
BUT THE AIRMASS IS DRY AND NO PRECIPITATION IS EXPECTED. MODEL
SOUNDINGS SUGGEST 25 KNOT WIND GUSTS ARE POSSIBLE BEHIND THE FRONT
MONDAY NIGHT UNTIL ABOUT 1500 UTC TUESDAY.

VFR CONDITIONS ARE EXPECTED TUESDAY AND TUESDAY NIGHT...WITH MAINLY
HIGH CLOUDINESS LATER TUESDAY...AND MID LEVEL CLOUDINESS TUESDAY
NIGHT.

A WARM FRONT APPROACHING THE AREA WEDNESDAY WILL LIKELY STALL SOUTH
OF THE REGION. THE INVERSION ASSOCIATED WITH THE WARM FRONT SHOULD
RESULT IN MVFR...THEN IFR CONDITIONS LATER WEDNESDAY INTO WEDNESDAY
EVENING. PRECIPITATION WITH THE FRONT COULD ALSO RESULT IN MVFR TO
IFR CONDITIONS...ALONG WITH PATCHY FOG.

LOW PRESSURE DEVELOPING ON THE FRONT WEDNESDAY NIGHT WILL HEAD EAST
OF THE REGION LATE WEDNESDAY NIGHT INTO THURSDAY. THE LOW LEVEL
INVERSION COULD BE TOUGH TO BREAK WITH A LOW LEVEL NORTH WINDS...SO
MVFR/IFR CONDITIONS ARE POSSIBLE FOR MUCH OF THE DAY THURSDAY...
ESPECIALLY ACROSS THE NORTH.

&&

.MARINE...
THE PRESSURE GRADIENT IS HOLDING ON SO FAR WITH SOME GUSTS TO
AROUND 25 KNOTS MAINLY ACROSS THE NORTHERN WATERS. FARTHER TO THE
SOUTH, THE WINDS ARE SUBSIDING AS ARE THE SEAS DUE TO A CLOSER
PROXIMITY TO THE SURFACE HIGH AND OFFSHORE FLOW. BASED ON THE TRENDS,
WE CANCELLED THE SMALL CRAFT ADVISORY FOR DELAWARE BAY AND THE
SOUTHERN WATERS BUT EXTENDED IT UNTIL 18Z FOR THE TWO NORTHERN
ZONES. THE WINDS WILL GRADUALLY LOWER ACROSS THE NORTH AND EVEN
MORE ELSEWHERE THIS AFTERNOON. THE HIGH PRESSURE SYSTEM WILL CROSS
OUR AREA THIS EVENING AND DRIFT SLOWLY OFF TO THE EAST LATER
TONIGHT. THIS WILL ALLOW WINDS TO BECOME SW AROUND 10 KT TOWARD
EVENING AND THEN S TO SW 5 TO 10 KT OVERNIGHT.

HIGH PRESSURE EAST OF THE MID ATLANTIC COAST WILL RESULT IN A
TIGHTENING RETURN FLOW ACROSS THE WATERS MONDAY AFTERNOON AND
EVENING. TYPICALLY...THE SOUTHWEST FLOW REMAINS BELOW SMALL CRAFT
LEVELS IN THIS TYPE OF SETUP...WITH THE BEST CHANCE OF SMALL CRAFT
LEVEL GUSTS NEARSHORE AND ACROSS THE UPPER DELAWARE BAY.

A COLD FRONT WILL CROSS THE REGION BETWEEN 0300 UTC AND 0600 UTC
TUESDAY. THE BEST CHANCE OF SMALL CRAFT WIND GUSTS IN THE SOUTHWEST
FLOW AHEAD OF THE FRONT MAY BE DURING THE EVENING. BEHIND THE
FRONT...THE GRADIENT TIGHTENS FOR A TIME BETWEEN 0900 UTC AND 1500
UTC TUESDAY. IN FACT...SREF MODEL SOUNDINGS SUGGEST A SMALL WINDOW
FOR NEAR GALE FORCE GUSTS DURING THIS TIME.

BASED ON THE CONFIGURATION OF THE GRADIENT...THE BEST CHANCE OF WIND
GUSTS TO 30 KNOTS IN THE COLD AIR ADVECTION BEHIND FRONT APPEAR TO
BE ACROSS THE SOUTHERN OCEAN WATERS AND LOWER DELAWARE BAY. THE
GRADIENT EASES TUESDAY AFTERNOON...AND SUB ADVISORY CONDITIONS ARE
EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT.

LOW PRESSURE TRACKING THROUGH THE MIDWEST TUESDAY NIGHT AND
WEDNESDAY WILL DRAG A WARM FRONT TOWARD THE WATERS WEDNESDAY. WHILE
THERE IS SOME PLAY IN THE WARM FRONTAL POSITION WEDNESDAY AMONG
MODELS...THE CONSENSUS IS TO KEEP THE WARM FRONT SOUTH OF THE WATERS
WEDNESDAY. THIS COULD MEAN NEAR SMALL CRAFT LEVEL WINDS FROM THE
EAST NORTHEAST...ESPECIALLY ACROSS THE NORTHERN OCEAN WATERS
WEDNESDAY. ALL OCEAN WATERS COULD SEE THE EASTERLY WELL RISE ABOVE 5
FEET DURING THIS TIME.

LOW PRESSURE IS EXPECTED TO DEVELOP ON THE FRONT WEDNESDAY NIGHT AND
MOVE EAST OF THE AREA THURSDAY. THERE IS EVEN MORE MODEL SPREAD ON
WHEN AND WHERE THIS WILL OCCUR. THE CLOSER TO THE LOW DEVELOPS TO
THE WATERS...THE BETTER CHANCE OF SMALL CRAFT WINDS ON THE BACK SIDE
OF THE LOW LATE WEDNESDAY NIGHT AND THURSDAY. IN FACT...GALE FORCE
WINDS ARE POSSIBLE...BUT CONFIDENCE IN THIS OCCURRING IS LOW FOR
NOW.

&&

.TIDES/COASTAL FLOODING...
THE LOW TIDE HAS PASSED ACROSS DELAWARE BAY AND THE WATER LEVELS
CONTINUE TO COME BACK UP. THE LOW WATER ADVISORY THEREFORE IS
ALLOWED TO EXPIRE. THE SPECIAL WEATHER STATEMENT REMAINS VALID
THROUGH EARLY THIS AFTERNOON FOR THE TIDAL PORTION OF THE DELAWARE
RIVER AS THE WATER LEVELS REMAIN RATHER LOW DURING THE LOW TIDE.
IT APPEARS AFTER THIS, THE WATER LEVELS MAY BE QUITE LOW AGAIN
DURING LOW TIDE HOWEVER THE DEPARTURES SHOULD COME UP ENOUGH TO
KEEP THE LEVELS FROM GETTING TO BLOWOUT CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ450-
     451.

&&

SYNOPSIS...DRAG/HAYES 1119A
NEAR TERM...GORSE
SHORT TERM...RPW
LONG TERM...DRAG/HAYES
AVIATION...DRAG/GORSE/HAYES/RPW
MARINE...DRAG/GORSE/HAYES/RPW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 26, 11:02 AM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 AM EST SUN FEB 26 2012

NJZ001-007-008-PAZ054-055-061-062-271615-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON-
1102 AM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW...SLEET AND FREEZING RAIN ARE EXPECTED WEDNESDAY INTO
THURSDAY. SIGNIFICANT SNOW AND ICE ACCUMULATIONS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-PAZ060-067-068-271615-
HUNTERDON-SOMERSET-MIDDLESEX-BERKS-CHESTER-MONTGOMERY-
1102 AM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A PERIOD OF SNOW AND SLEET IS POSSIBLE WEDNESDAY INTO WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-017>019-PAZ069>071-271615-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
1102 AM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOW WATER CONDITIONS ARE POSSIBLE AROUND THE TIME OF LOW TIDE
THROUGH EARLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022>027-271615-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1102 AM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-271615-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-
1102 AM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-271615-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1102 AM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 astronomical low tide. Local standard time, as filed.

Astronomical Low Tide, Caroline

When
February 26, 12:00 PM EST to 2:00 PM EST
Where
Caroline forecast zone
Reported by
Mesonet
Coordinates
38.872, -75.832 (the zone’s center; the record gives no point)

Astronomical Low Tide, Talbot

When
February 26, 12:00 PM EST to 2:00 PM EST
Where
Talbot forecast zone
Reported by
Mesonet
Coordinates
38.749, -76.179 (the zone’s center; the record gives no point)

Astronomical Low Tide, Queen Annes

When
February 26, 1:00 PM EST to 3:00 PM EST
Where
Queen Annes forecast zone
Reported by
Mesonet
Coordinates
39.038, -76.085 (the zone’s center; the record gives no point)

Astronomical Low Tide, Kent

When
February 26, 2:00 PM EST to 4:00 PM EST
Where
Kent forecast zone
Reported by
Mesonet
Coordinates
39.236, -76.096 (the zone’s center; the record gives no point)

What these are

Astronomical Low Tide
Unusually low water from tides and offshore wind that caused impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2012Every state in 2012This day in weather historyWarnings in Maryland, February 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367383, 367384, 367385, 367386.